# SDR VNAA2019100799902

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10324
- Aircraft time: 20,901 hours, 16,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CORRODED BETWEEN STR 27 AND STR 26R. FOUND DAMAGE TO BE OUT OF LIMITS IAW CRJ700 SRM 53-21-06-101-002-A01 (NO DAMAGE ALLOWED). REQUIRES REPAIR PER REO 670-53-21-1308, REV.-- DATED 2016-09-06. REPAIRED FS333 FRAME IAW BOMBARDIER REO 670-53-21-1308, REV.-- DATED 2016/09/06. NEED UT FOR REMAINING THICKNESS. PERFORMED UT THICKNESS OF FRAME 333 STR 27-26R IAW CRJ700 NDTM 51-20-004-270-A01. FOUND REMAINING THICKNESS 13.047 OR GREATER RECORDED ON FRAME. THICKNESS REQUIRES EVALUATION. UPON UT THICKNESS, EVALUATED FS333 FRAME FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW BOMBARDIER REO 670-53-21-1308
